# SDR UPS09654639

- Difficulty date: February 8, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587663
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLOOR PANEL DAMAGED FS 486 AND 491 LBL 84.  REPAIRED PER EO B767-5320-32227-A.
